# SDR WVER070620160003

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 28,113 hours, 23,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Chafed
- Location: Bs 310
- Part time: 28,113 hours, 23,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED REPAIR OF DAMAGED PASSENGER DOOR SEAL-STRIKER IAW REO 670-53-22-001-TYPE 1 REV H.
